Table of Contents
Journal of Complex Analysis
Volume 2017, Article ID 9486907, 5 pages
https://doi.org/10.1155/2017/9486907
Research Article

Weighted Composition Operators between the Fractional Cauchy Spaces and the Bloch-Type Spaces

Department of Mathematics and Statistics, University of New Hampshire, Durham, NH 03824, USA

Correspondence should be addressed to R. A. Hibschweiler; ude.hnu@2har

Received 31 August 2017; Accepted 16 October 2017; Published 12 November 2017

Academic Editor: Sergei Grudsky

Copyright © 2017 R. A. Hibschweiler. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We characterize boundedness and compactness of weighted composition operators mapping the families of fractional Cauchy transforms into the Bloch-type spaces. Corollaries are obtained about composition operators and multiplication operators.